# SDR CA070713001

- Difficulty date: July 10, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 24,433 hours
- Engine: Ge CF343A1
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Piccolo Tube
- Part number: 14463108
- Part serial: J92076
- Condition: Ruptured
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) THE FLIGHT CREW RECEIVED AN ANTI-ICE DUCT WARNING MESSAGE DURING FLIGHT. THE APPLICABLE SYNOPTIC PAGE SHOWED THE RT WING LEADING EDGE BEING AT FAULT. WING ANTI-ICE SWITCH WAS SELECTED FROM NORMAL TO STAND-BY WITHOUT SUCCESS. DURING TROUBLESHOOTING, MAINTENANCE DISCOVERED THE RT WING OB ANTI-ICE DUCT (PICCOLO TUBE) REF IPC 30-11-00-10-240C END CAP MISSING. THE WELDED PICCOLO TUBE END CAP HAS RUPTURED FROM THE ASSY. THE ANTI-ICE DUCT ASSY WAS REPLACED IAW AMM 30-11-41 AND THE AIRCRAFT RELEASED INTO SERVICE. (TC NR 20070713001)
